Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to the article A simply connected surface of general type with $p_g=0$ and $K^2=3$

Heesang Park, Jongil Park and Dongsoo Shin

Geometry & Topology 15 (2011) 499–500
Abstract

We give a different configuration constructed from a rational elliptic surface to correct an example from [Geom. Topol. 13 (2009) 743-767].

Keywords
$\mathbb{Q}$–Gorenstein smoothings, rational blow-down surgery, surface of general type
Mathematical Subject Classification 2010
Primary: 14J10, 14J17, 14J29
Secondary: 53D05
References
Publication
Received: 28 December 2010
Accepted: 7 February 2011
Published: 25 March 2011
Authors
Heesang Park
School of Mathematics
Korea Institute for Advanced Study
Seoul 130-722
South Korea
Jongil Park
Department of Mathematical Sciences
Seoul National University
Seoul 151-747
South Korea
School of Mathematics
Korea Institute for Advanced Study
Seoul 130-722
South Korea
Dongsoo Shin
Department of Mathematics
Chungnam National University
Daejeon 305-764
South Korea